# SDR YENA20160802676

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 29,862 hours, 18,805 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, WHILE DESCENDING INTO DESTINATION AT ABOUT 16000 FT, CREW RECEIVED 2 EICAS MESSAGES.  PITCH CONTROL DISC AND AUTO PILOT FAIL.  AN EMERGENCY WAS DECLARED INTO DESTINATION.  ACFT LANDED UNEVENTFULLY, NO FAULTS FOUND.  TRANSITORY CONDITION.
